MathSciNet Relay Station
MathSciNet bibliographic data
MR767192 57M35 (57P99)
Thickstun, T. L. An extension of the loop theorem and resolutions of generalized $3$-manifolds with $0$-dimensional singular set. Invent. Math. 78 (1984), no. 2, 161–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement